# SDR 03FDEA01917

- Difficulty date: November 14, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-100
- Aircraft serial: 19855
- Aircraft time: 61,660 hours, 45,657 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FRAME TOOLING HOLE BS 1050 STR 27L.  CUT OUT CRACKED AREA IN FRAME AT BS 1050, STR 27L AND INSTALLED REPAIR DOUBLER IAW SRM 51-40-3.
